Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"Re-Formulation of Mean King’s Problem Using Shannon’s Entropy"
written by Masakazu Yoshida, Hideki Imai,
published by Journal of Quantum Information Science, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top